# SDR P2EA00302

- Difficulty date: October 12, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE PAX CABIN FLOORBEAM WEB AT BS312 BETWEEN RBL 5  AND REL 14 WITH CRACK L=0.75 W=0.002.  REPAIRED THE PAX CABIN FLOORBEAM WEB AT BS312 BETWEEN RBL 5 AND RBL 14 IAW BOEING FAX COO-SJO-OO-01182H DATED OCT 17, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER B.R.FRANKES DESIGNATION DERY-635184 NM DATED OCT 20, 2000.
